Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Eisenstein series of weight $ {3\over 2}$. II


Author: Ting Yi Pei
Journal: Trans. Amer. Math. Soc. 283 (1984), 589-603
MSC: Primary 11F12
MathSciNet review: 737886
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a previous paper we proved that for some special levels, in the space of elliptic modular forms with weight $ 3/2$ the orthogonal complement of the subspace of cusp forms with respect to the Petersson inner product is generated by the Eisenstein series. In this paper we prove that this fact is true for any level.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11F12

Retrieve articles in all journals with MSC: 11F12


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1984-0737886-2
PII: S 0002-9947(1984)0737886-2
Article copyright: © Copyright 1984 American Mathematical Society